Asymptotic properties of the Hitchin–Witten connection

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Jørgen Ellegaard Andersen
  • ,
  • Alessandro Malusà, University of Saskatchewan
We explore extensions to SL(n, C)-Chern–Simons theory of s ome results obtained forSU(n)-Chern–Simons theory via the asymptotic properties of the Hitchin connectionand its relation to Toeplitz operators developed previously by the first named author.We define a formal Hitchin–Witten connection for the imaginary part s of the quantumparameter t = k + is and investigate the existence of a formal trivialisation. Afterreducing the problem to a recursive system of differential equations, we identify acohomological obstruction to the existence of a solution. We explicitly provide onefor the first step in the specific case of an operator of order zero, and show in generalthe vanishing of a weakened version of the obstruction. We also provide a solution forthe whole recursion in the case of a surface of genus one.
Original languageEnglish
JournalLetters in Mathematical Physics
Pages (from-to)1747-1775
Number of pages29
Publication statusPublished - 2019

    Research areas

  • Complex Chern-Simons theory, Formal Hitchin-Witten connection, Geometric quantisation

See relations at Aarhus University Citationformats

ID: 142215144